# SDR JJBA20230206026

- Difficulty date: January 31, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 38,858 hours, 26,543 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL IN CABIN. LEAK FOUND AT LEFT WING INBOARD AFT LOWER CORNER. LEAK CHECK GOOD.
